# SDR AALA202501022256

- Difficulty date: December 22, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 22,437 hours, 9,692 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REPEAT AFT LEFT LAVATORY DOOR JAMMED CLOSED. **SUPPLEMENTAL REPORT FOR (AALA202412232256): ADJUSTED AFT LEFT HAND BI-FOLD DOOR. OPERTIONAL CHECK GOOD. PER CMM IL3-25-0083.**(CLOSED).
